| Model Number |
1067.4345 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.Screws can become loose to due excessive force placed on the spine; however, no determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that a revision surgery was needed to replace creo amp modular cannulated screws that had migrated and protruded from the patient's skin post operatively.This event occurred in japan.